# SDR JBXA9900067

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING TILLER WILL NOT CENTER.  REMOVED AND REPLACED NOSE WHEEL STEERING TILLER ASSY IAW AMM 32-51-00, OPS CHECK GOOD.
